Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 307, NWS Jackson, MS

July 10, 2016Jones County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 10, 2016, 4:16 PM CDT for Jones County, Mississippi. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2016, 4:16 PM CDT (21:16 UTC)
Expired
Jul 10, 2016, 5:00 PM CDT
In force
44 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Jones County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 111 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.3 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2016-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1666 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2016-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1666 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
744 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

645 
WUUS54 KJAN 102116
SVRJAN
MSC067-102200-
/O.NEW.KJAN.SV.W.0307.160710T2116Z-160710T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
416 PM CDT SUN JUL 10 2016

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL JONES COUNTY IN SOUTHEASTERN MISSISSIPPI...

* UNTIL 500 PM CDT

* AT 415 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  ELLISVILLE... MOVING NORTHEAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  ELLISVILLE AROUND 420 PM CDT. 
  LAUREL AROUND 425 PM CDT. 
  TUCKERS CROSSING AROUND 450 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3148 8902 3150 8940 3173 8936 3169 8895
TIME...MOT...LOC 2115Z 213DEG 10KT 3159 8923 

HAIL...1.00IN
WIND...60MPH
 
$$

10

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:19 PM CDT, 57 minutes earlier.

Area forecast discussion, Jul 10, 3:19 PM CDT, 57 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
319 PM CDT SUN JUL 10 2016

.DISCUSSION...A weak, slow moving mid level shortwave will continue
to be the impetus for better than average convective probabilities
through the early part of the week. Slightly anomalous cold air aloft
associated with the shortwave has led to decent lapse rates and a
good scattering of showers and thunderstorms in the heat of the
afternoon once again today. The wave will continue its slow eastward
march across the area with a continuing good chance of convection
during the heat of Monday and Tuesday afternoon.

By Wednesday, the trof axis will be draped over the far se area
while slight mid level ridging/warming will get underway over the
northwest. This will bring lesser convective chances in the
northwest and a return of the mid 90 heat.

Moving later in the week, while mid level ridge axis will remain
anchored over the area, a series of potent shortwaves look to pass
from the Plains across the middle MS valley and to the east. As
these waves move to the east, they will exploit the weak part of
ridge axis in this area and lead to another period of weak troffiness
and enhanced convective chances over the area.

The troffiness looks to be brief, however, as model consensus is
indicating mid/upper level ridging to get underway in earnest
through the weekend which will lead to another period of hot
and dry conditions./26/

&&

.AVIATION...Afternoon activity is ongoing and evolving. Will continue
to time in/out activity as it impacts sites. Look for VFR conditions
to exist in the wake of storms and for much of the evening and
night. However, there will be the opportunity for most sites to see
MVFR conditions by 10z and will cover that accordingly. /CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       73  91  74  93 /  33  39  17  18
Meridian      72  89  73  93 /  39  48  22  31
Vicksburg     74  93  74  93 /  36  28  11  16
Hattiesburg   73  92  74  92 /  42  49  21  43
Natchez       74  92  74  92 /  39  34   8  25
Greenville    74  92  75  93 /  35  31  11  10
Greenwood     73  91  74  91 /  39  39  16  19

&&

.JAN Watches/Warnings/Advisories...
MS...None.
LA...None.
AR...None.
&&
Hazardous weather outlook, Jul 10, 2:54 PM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
254 PM CDT SUN JUL 10 2016

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040-
041-060-112000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-ADAMS-
254 PM CDT SUN JUL 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTHWEST
MISSISSIPPI...AND WEST CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON

A FEW STRONG TO SEVERE STORMS WILL REMAIN POSSIBLE THROUGH ABOUT 7 PM
TODAY. DAMAGING WINDS WILL BE THE PRIMARY THREAT.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER
OF THE AFTERNOON.

MSZ026>033-036>039-042>059-061>066-072>074-112000-
GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA-
KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-
COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
254 PM CDT SUN JUL 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL
MISSISSIPPI...NORTHEAST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...
SOUTHEAST MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND WEST CENTRAL
MISSISSIPPI.

.DAY ONE...TONIGHT AND MONDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...THIS AFTERNOON AND AGAIN MONDAY

A FEW STRONG TO SEVERE STORMS WILL REMAIN POSSIBLE THROUGH ABOUT 7 PM
TODAY. DAMAGING WINDS WILL BE THE PRIMARY THREAT.

SIMILAR CONDITIONS WILL BE IN PLACE MONDAY AND ADDITIONAL STRONG TO
SEVERE STORMS WILL BE POSSIBLE. THIS WILL PRIMARILY BE BETWEEN 1 AND
7 PM. DAMAGING WINDS AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)
(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER
OF THE AFTERNOON AND MONDAY.

CME

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jul 10, 2:19 PM CDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
219 PM CDT SUN JUL 10 2016

MSZ039-046-102000-
NOXUBEE MS-KEMPER MS-
219 PM CDT SUN JUL 10 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN KEMPER AND
SOUTHEASTERN NOXUBEE COUNTIES UNTIL 300 PM CDT...

AT 216 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF ELECTRIC MILLS...OR 18 MILES EAST OF PRESTON...MOVING
EAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  PAULETTE AROUND 235 PM CDT.
  COOKSVILLE AROUND 250 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SCOOBA AND SHUQUALAK.

LAT...LON 3276 8837 3277 8861 3303 8862 3307 8833
TIME...MOT...LOC 1916Z 267DEG 14KT 3288 8851

10
Special weather statement, Jul 10, 3:08 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
308 PM CDT SUN JUL 10 2016

MSZ073-074-102100-
LAMAR MS-FORREST MS-
308 PM CDT SUN JUL 10 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FORREST AND EAST
CENTRAL LAMAR COUNTIES UNTIL 400 PM CDT...

AT 308 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR WEST HATTIESBURG...MOVING EAST AT 5 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  HATTIESBURG AND OAK GROVE AROUND 315 PM CDT.
  WEST HATTIESBURG AROUND 330 PM CDT.
  PETAL AND SUNRISE AROUND 400 PM CDT.

LAT...LON 3119 8942 3132 8944 3142 8921 3122 8918
TIME...MOT...LOC 2008Z 252DEG 5KT 3125 8939

10
Special weather statement, Jul 10, 3:45 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
345 PM CDT SUN JUL 10 2016

MSZ041-102130-
SHARKEY MS-
345 PM CDT SUN JUL 10 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL SHARKEY COUNTY UNTIL 430
PM CDT...

AT 345 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER ROLLING FORK...MOVING EAST AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  ANGUILLA AROUND 410 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3294 9092 3294 9091 3295 9092 3299 9092
      3303 9091 3303 9066 3292 9066 3284 9076
      3281 9076 3282 9095
TIME...MOT...LOC 2045Z 257DEG 7KT 3289 9087

10
Special weather statement, Jul 10, 3:48 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
348 PM CDT SUN JUL 10 2016

MSZ019-034-035-102130-
SUNFLOWER MS-HUMPHREYS MS-WASHINGTON MS-
348 PM CDT SUN JUL 10 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WASHINGTON...
SOUTHWESTERN SUNFLOWER AND NORTHWESTERN HUMPHREYS COUNTIES UNTIL 430
PM CDT...

AT 348 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER TRIBBETT...OR 8 MILES EAST OF LELAND...MOVING EAST AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  HOLLY RIDGE AROUND 400 PM CDT.
  INDIANOLA AND INVERNESS AROUND 430 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ARCOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3323 9099 3351 9088 3352 9055 3321 9055
TIME...MOT...LOC 2048Z 257DEG 7KT 3337 9076

10
Special weather statement, Jul 10, 3:59 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
359 PM CDT SUN JUL 10 2016

MSZ066-102145-
JONES MS-
359 PM CDT SUN JUL 10 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN JONES COUNTY UNTIL 445
PM CDT...

AT 359 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR ELLISVILLE...MOVING NORTHEAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  LAUREL AROUND 410 PM CDT.
  TUCKERS CROSSING AROUND 430 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3166 8940 3172 8907 3149 8901 3143 8939
      3143 8940
TIME...MOT...LOC 2059Z 236DEG 13KT 3156 8919

10
Special weather statement, Jul 10, 4:04 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
404 PM CDT SUN JUL 10 2016

MSZ019-025-102145-
LEFLORE MS-SUNFLOWER MS-
404 PM CDT SUN JUL 10 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SUNFLOWER AND
NORTHWESTERN LEFLORE COUNTIES UNTIL 445 PM CDT...

AT 403 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR BLAINE...OR 9 MILES SOUTHEAST OF RULEVILLE...MOVING NORTHEAST AT
10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL
SUNFLOWER AND NORTHWESTERN LEFLORE COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS: SCHLATER AND DODDSVILLE.

LAT...LON 3376 9032 3352 9026 3350 9054 3372 9063
TIME...MOT...LOC 2103Z 213DEG 10KT 3362 9044

10

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 7:20 PM CDTSpecial Weather StatementJANSharkey40 min
Jul 9, 8:16 PM CDTSpecial Weather StatementJANYazoo44 min
Jul 10, 11:38 AM CDTSpecial Weather StatementJANMadison37 min
Jul 10, 11:42 AM CDTSpecial Weather StatementJANLeake33 min
Jul 10, 12:09 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba, Newton, Scott66 min
Jul 10, 12:39 PM CDTSpecial Weather StatementJANLeake36 min
Jul 10, 12:57 PM CDTSpecial Weather StatementJANNoxubee33 min
Jul 10, 1:05 PM CDTSpecial Weather StatementJANMadison25 min
Jul 10, 1:06 PM CDTSpecial Weather StatementJANAttala24 min
Jul 10, 1:17 PM CDTSevere Thunderstorm WarningJANAttala43 min
Jul 10, 1:21 PM CDTSpecial Weather StatementJANNeshoba24 min
Jul 10, 1:45 PM CDTSpecial Weather StatementJANLowndes15 min
Jul 10, 2:09 PM CDTSpecial Weather StatementJANYazoo21 min
Jul 10, 2:11 PM CDTSpecial Weather StatementJANMadison49 min
Jul 10, 2:19 PM CDTSpecial Weather StatementJANNoxubee41 min
Jul 10, 2:30 PM CDTSevere Thunderstorm WarningJANWashington27 min
Jul 10, 3:08 PM CDTSpecial Weather StatementJANForrest52 min
Jul 10, 3:45 PM CDTSpecial Weather StatementJANSharkey45 min
Jul 10, 3:48 PM CDTSpecial Weather StatementJANWashington42 min
Jul 10, 3:59 PM CDTSpecial Weather StatementJANJones46 min
Jul 10, 4:04 PM CDTSpecial Weather StatementJANLeflore41 min
Jul 10, 4:29 PM CDTSpecial Weather StatementJANForrest31 min
Jul 10, 6:10 PM CDTSpecial Weather StatementJANCopiah35 min
Jul 10, 6:23 PM CDTSpecial Weather StatementJANJefferson Davis37 min
Jul 10, 6:32 PM CDTSevere Thunderstorm WarningJANHinds43 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.